# SDR 2005UALA01112

- Difficulty date: October 9, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 52,308 hours, 28,312 cycles
- Engine: Ge CFM56*
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AT 140 KNOTS DUE TO NO ELEVATOR MOVEMENT. UNSECURED ELEVATOR BALANCE WEIGHT BECAME LODGED BETWEEN LOWER SURFACE OF BALANCE BAY & ANGLE USED TO SUPPORT ACCESS PANEL AT STABILIZER BS 94.07. SUBJECT BALANCE WEIGHT BECAME DISLODGED FROM BALANCE STRUCTURE DUE TO MISSING ATTACH FASTENERS.  STRUCTURE INSPECTED (BOTH VISUAL AND HFEC) FOR DAMAGE & ADDITIONAL MISSING FASTENERS & ALL REQUIRED CORRECTIVE ACTION TAKEN PER SRM.  NO ADDITIONAL MISSING FASTENERS IDENTIFIED.  NEW BALANCE WEIGHTS ATTACHED & ELEVATOR BALANCED.  ELEVATOR SYS OPS CHECKED & ALL CHECKED OK.  ELEVATORS & TABS ARE REMOVED & OVERHAULED DURING HMVS.  ENGINEERING CONSIDERS THIS TO BE AN ISOLATED EVENT.
